MathSciNet Relay Station
MathSciNet bibliographic data
MR760950 (86c:57019) 57Q35 (53C40 57R20)
Banchoff, Thomas F. Normal curvatures and Euler classes for polyhedral surfaces in $4$-space. Proc. Amer. Math. Soc. 92 (1984), no. 4, 593–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement